# SDR AALA202105191754

- Difficulty date: May 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT FUSELAGE SKIN PANEL. REMOVED EXISTING REPAIR AND INSTALLED DOUBLER PER SRM 53-41-11-300-009 AND EA 327624.
